Doklady Akademii Nauk
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2016, Volume 466, Number 2, Pages 133–136 (Mi dan21458)  

This article is cited in 5 scientific papers (total in 5 papers)

Spaces of functions of positive smoothness on irregular domains

O. V. Besov

Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991 Russia

Funding Agency Grant Number
Russian Science Foundation 14-50-00005
This work was supported by the Russian Science Foundation, project no. 14-50-00005.


DOI: https://doi.org/10.7868/S0869565216020031


English version:
Doklady Mathematics, 2016, 93:1, 13–15

Bibliographic databases:

Received: 27.08.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21458

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. V. Besov, “Spaces of functions of positive smoothness on irregular domains”, Proc. Steklov Inst. Math., 293 (2016), 56–66  mathnet  crossref  crossref  mathscinet  isi  elib  elib
    2. O. V. Besov, “Another Note on the Embedding of the Sobolev Space for the Limiting Exponent”, Math. Notes, 101:4 (2017), 608–618  mathnet  crossref  crossref  mathscinet  isi  elib
    3. O. V. Besov, “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Spaces”, Math. Notes, 103:3 (2018), 348–356  mathnet  crossref  crossref  mathscinet  isi  elib
    4. O. V. Besov, “Embeddings of Weighted Spaces of Functions of Positive Smoothness on Irregular Domains in Lebesgue Space”, Math. Notes, 104:6 (2018), 799–809  mathnet  crossref  crossref  mathscinet  isi  elib
    5. O. V. Besov, “Embeddings of Spaces of Functions of Positive Smoothness on Irregular Domains”, Math. Notes, 106:4 (2019), 501–513  mathnet  crossref  crossref  mathscinet  isi  elib
  • Number of views:
    This page:166

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021